# SDR 05FDEA03394

- Difficulty date: October 11, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727-200
- Aircraft serial: 21674
- Aircraft time: 46,047 hours, 27,713 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR DOOR LIGHTS ILLUMINATED AFTER CYCLING GEAR HANDLE FROM UP TO OFF POSITION.  ADJUSTED RT MLG DOOR LIGHT SWITCH I.A.W FED-EX MM 32-62-011-4 STEP 2BJ.   PERFORMED FUNCTIONAL CHECK, FUNTIONAL CHECKS GOOD.
